# SDR CALA2022042501066

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 73,457 hours, 30,312 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 FUEL CAP MISSING ON ARRIVAL PVR. OPBLM CHRISTIANSEN NO DAMAGE ON AIRCRAFT, ENTERED INTO CDL 28A REF LP 8432322. OPBLM CHRISTIANSEN
